EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-1009 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants -product information: 2647716 02-010-01-0310 - logic femoral ps cem right sz 1 4374842 02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t 4342730 200-02-26 - three peg patella 26mm 4454101 201-78-15 - holding pin mini sharp point 4 pk 4432082 201-78-81 - 3" trocar, mod.Hex 2pk 4432089 201-78-81 - 3" trocar, mod.Hex 2pk.Pending investigation.There is no other information available.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2016, and then experienced a revision surgical procedure on (b)(6)2023, approximately 7 years after initial implant.The patient experienced loosening of the optetrak polyehtylene tibial insert.There is no other patient/medical information provided.There are no x-rays or images provided.There is no device return.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.